# SDR SWAA116697

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 9,337 hours, 5,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
